# SDR DALA2024121611719

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 144,247 hours, 21,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT DOOR (R1) WILL NOT ARM.   REPLACED ARMING PAWL-B767 M/M 52-11 DOOR ARMS NML (6692388)
